# SDR C2XA98IA265

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16723
- Make and model: Emb EMB-120RT
- Aircraft serial: 120169
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Part number: 24540150
- Condition: Broken
- Location: Acm Bay
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAH - FLT 3884 - PILOT REPORTED SMOKE HAD ACCUMULATED IN THE COCKPIT, THE AIRCRAFT LANDED AT IAH WITHOUT ANY FURTHER INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE RAM AIR DOOR SWITCH IN THE WRONG POSITION AND TWO WORM GEAR CLAMPS BROKEN ON THE LEFT PACK.  THE AFFECTED CLAMPS WERE REPLACED AND THE AIRCRAFT OPERATIONALLY CHECKED GOOD AND WAS RELEASED TO SERVICE.  (X)
